# SDR AU510001875

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- System (JASC): 3417 · Air Data Computer
- Part: Sensor
- Part number: 4040831901
- Condition: Out Of Limits
- Location: Dadc
- Component: Dadc, Honeywell, AZ810
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIGITAL AIR DATA COMPUTER (DADC) PRESSURE CONVERTER (PS AND PT SENSOR) OUT OF TOLERANCE.
